Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 89, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 29, 2017, 1:21 PM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It took effect at Jun 29, 2017, 4:10 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2017, 1:21 PM CDT (18:21 UTC)
- In effect from
- Jun 29, 2017, 4:10 PM CDT
- Expired
- Jun 30, 2017, 11:24 PM CDT
- In force
- 31 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 113 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
280
WGUS44 KLCH 291821
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
121 PM CDT Thu Jun 29 2017
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Calcasieu River At Old Town Bay
Vermilion River At Lafayette, Surrey Street Gage
LAC019-300821-
/O.NEW.KLCH.FL.W.0088.170629T1821Z-170704T1200Z/
/OTBL1.1.ER.170629T0706Z.170630T0000Z.170703T1200Z.NO/
121 PM CDT Thu Jun 29 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River At Old Town Bay.
* until Tuesday morning...or until the warning is cancelled.
* At 1:00 PM Thursday the estimated stage was 4.6 feet.
* Minor flooding is ocurring and minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise to near 4.8 feet by this evening. the river
will fall below flood stage by Monday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC055-113-300820-
/O.NEW.KLCH.FL.W.0089.170629T2110Z-170701T0424Z/
/VLSL1.1.ER.170629T2110Z.170630T0600Z.170630T1624Z.NO/
121 PM CDT Thu Jun 29 2017
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Vermilion River At Lafayette, Surrey Street Gage.
* until Friday evening...or until the warning is cancelled.
* At 12:15 PM Thursday the stage was 8.2 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 12.0 feet by after midnight tonight. the
river will fall below flood stage by tomorrow late morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$2 follow-up statements
863
WGUS84 KLCH 300125
FLSLCH
Flood Statement
National Weather Service Lake Charles La
825 PM CDT Thu Jun 29 2017
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Bayou Vermilion Near Carencro
Vermilion River At Lafayette, Surrey Street Gage
...The Flood Warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
LAC079-301525-
/O.EXT.KLCH.FL.W.0086.000000T0000Z-170704T1800Z/
/GLML1.1.ER.170625T1900Z.170629T1530Z.170704T1200Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Calcasieu River Near Glenmora.
* until Tuesday afternoon...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 13.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will slowly fall ..going below flood on
the morning of the 4th.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279
$$
LAC019-301524-
/O.EXT.KLCH.FL.W.0088.000000T0000Z-170704T1800Z/
/OTBL1.1.ER.170701T1912Z.000000T0000Z.170703T1800Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Tuesday afternoon...or until the warning is cancelled.
* At 2:00 PM Thursday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329
$$
LAC019-301524-
/O.EXT.KLCH.FL.W.0087.000000T0000Z-170703T0000Z/
/LCHL1.1.ER.170629T1505Z.170629T2100Z.170702T1200Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Calcasieu River Near Salt Water Barrier.
* until Sunday evening...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At stages near 5.0 feet...River Road in North Lake
Charles and Mims Road in Westlake are flooded. Extensive marshland
flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332
$$
LAC001-053-113-301524-
/O.EXT.KLCH.FL.W.0090.170630T1200Z-170703T0000Z/
/MRML1.1.ER.170630T1200Z.170630T1200Z.170702T1200Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Mermentau River Near Mermentau.
* from Friday morning to Sunday evening...or until the warning is
cancelled.
* At 7:15 PM Thursday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to remain near flood stage
tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266
$$
LAC055-097-099-301524-
/O.EXT.KLCH.FL.W.0091.000000T0000Z-170701T2100Z/
/BVCL1.1.ER.170629T2337Z.170630T0600Z.170701T0900Z.UU/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Bayou Vermilion Near Carencro.
* until Saturday afternoon...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 17.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.5 feet by
after midnight tomorrow. The river will fall below flood stage
Saturday morning.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier
are impassable. These include but are not limited to Walnut and
Green roads along the St. Martin, St. Landry Parish line, as well
as Meche Road in St. Landry Parish.
&&
LAT...LON 3046 9201 3046 9198 3032 9189 3031 9194
3028 9193 3026 9200
$$
LAC055-113-301524-
/O.EXT.KLCH.FL.W.0089.000000T0000Z-170703T0600Z/
/VLSL1.1.ER.170629T2330Z.170701T1200Z.170702T1800Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until late Sunday night...or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 10.0 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to
rise to near 10.5 feet by Saturday morning.The river will fall
below flood stage by Sunday early afternoon.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$
LAC011-019-TXC351-361-301524-
/O.EXT.KLCH.FL.W.0084.000000T0000Z-170705T0000Z/
/DWYT2.1.ER.170625T2045Z.170629T1630Z.170704T1200Z.NO/
825 PM CDT Thu Jun 29 2017
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Tuesday evening...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will fall to below flood stage by
Tuesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
3062 9378
$$604
WGUS84 KLCH 301518
FLSLCH
Flood Statement
National Weather Service Lake Charles La
1018 AM CDT Fri Jun 30 2017
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-301548-
/O.CAN.KLCH.FL.W.0089.000000T0000Z-170703T0600Z/
/VLSL1.N.ER.170629T2330Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT Fri Jun 30 2017
The Flood Warning is cancelled for
The Vermilion River At Lafayette, Surrey Street Gage.
* At 9:15 AM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9191 3022 9190 2988 9206 2987 9219
3000 9227 3031 9204
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 29, 12:36 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 29, 12:36 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1236 PM CDT Thu Jun 29 2017
.DISCUSSION...
For the 29/12Z TAF Issuance.
&&
.AVIATION...
Upper level weakness and surface trough will continue to work
northeast across the forecast area this afternoon with periods of
showers and thunderstorms. IFR/MVFR conditions expected in the
convection. Activity will diminish with the loss of daytime
heating and will take mention of storms out of the forecast after
30/01Z.
Rua
&&
.PREV DISCUSSION... /issued 911 AM CDT Thu Jun 29 2017/
UPDATE...
Light to moderate showers and thunderstorms with embedded heavier
activity continues to move over the parts of Southeast Texas and
Southwest Louisiana that have been hardest hit by flash flooding
this morning. Observed and estimated rainfall totals so far this
morning have been in the 6.5 to 8 inch range across parts of
Calcasieu parish and 4 to 6 inches across parts of Orange county.
This places the six hourly rainfall total in the 150 to 200 year
return period with what appears to be quite a bit more potentially
on the way.
Only minor tweaks made to POPs this morning to raise them where
rain is occurring or imminent. The recently issued flash flood
watch lines up well where the heaviest rainfall appears to be
setting up.
Jones
PREV DISCUSSION... /issued 809 AM CDT Thu Jun 29 2017/
DISCUSSION...
Given what has transpired across SE TX into SW LA early this
morning, and seeing convective growth over the coastal waters
which is likely to spread inland, opted to go ahead an issue a
Flash Flood Watch roughly along and SE of an Alexandria to
Beaumont line for the rest of the day.
13
PREV DISCUSSION... /issued 529 AM CDT Thu Jun 29 2017/
DISCUSSION...
Upper level trof axis extends roughly from NE LA southwest to
along the TX coast this morning, while an E-W oriented SFC to H7
trof stretched just inland along the LA coast. Primary forecast
concern is rainfall today, including the risk of locally heavy
rainfall.
LAPS analysis along with satellite derived TPW indicate much of LA
within a plume of deep moisture characterized by PWAT values of 2
to 2.35 inches, or near +2 standard deviations. Lift generated by
convergence focused near the LL boundary coupled with divergence
aloft via an upper jet across the Gulf Coast states is helping
facilitate ongoing convection this morning over SE TX/S LA. There
is a fair amount of spread in model guidance with regard to
highest QPF placement today, but generally speaking the I-10
corridor southward across SE TX/SW LA is the favored zone early
this morning, with rainfall tending to lift/expand NE with time in
conjunction with the NE mvmt of the relevant SFC and upper level
features. Deep convection will be capable of intense rainfall
rates, and any training and/or back-building will quickly become
problematic. For the time being have held off on a Flash Flood
Watch in favor of locally heavy rainfall wording given what
appears to be a more localized risk, but will continue to
monitor/evaluate radar trends and incoming guidance the rest of
the morning.
Beyond today, deep layer ridging will begin to build across the
NRN Gulf, reaching peak strength over the weekend before easing a
bit early next week.
13
MARINE...
An upper level trof of low pressure over the northwest Gulf
coupled with a surface trough of low pressure along the coast
will result in modest south winds and numerous showers and
thunderstorms today. These features are forecast to lift northeast
and away from the area tonight, with decreasing winds and more
isolated to scattered showers and thunderstorms expected Friday.
High pressure is expected to build over the area by Saturday,
resulting in drier conditions through the weekend and much of next
week.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 74 89 76 / 80 10 40 10
LCH 84 79 89 79 / 80 10 30 10
LFT 81 75 87 76 / 90 20 40 10
BPT 85 78 89 78 / 70 10 30 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ028>033-
041>045-052>055-073-074.
TX...Flash Flood Watch until 7 PM CDT this evening for TXZ215-216.
GM...Small Craft Exercise Caution until 7 PM CDT this evening for
GMZ450-452-455-470-472-475.
&&
AVIATION...07Hazardous weather outlook, Jun 29, 6:11 AM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 611 AM CDT Thu Jun 29 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301115- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 611 AM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Widespread showers and thunderstorms are expected along and south of the I-10 corridor this morning, expanding northward into parts of East Central Louisiana this afternoon.Severe thunderstorms are not expected, but locally heavy rainfall is possible. Average rainfall totals of 1 to 3 inches are expected along and southeast of a line from Bunkie Louisiana to Beaumont Texas, with locally higher amounts of 4 to 5 inches possible. Rainfall is expected to come to an end this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Slight and mainly afternoon rain chances are possible Friday and again next week with a dry weekend in between. No severe thunderstorms are expected at this time. .SPOTTER INFORMATION STATEMENT... Storm spotter activation is not expected Today or Tonight. GMZ430-432-435-450-452-455-470-472-475-301115- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 611 AM CDT Thu Jun 29 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected over the coastal waters Today and Tonight. Widespread severe thunderstorms are not expected, but isolated waterspouts and severe marine gusts cannot be ruled out. In addition, thunderstorms will be capable of very heavy rainfall, reducing visibility to one nautical mile or less. Modest south winds are expected to average between 15 to 20 knots today over the Gulf waters. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Storm spotter activation is not expected Today or Tonight. 13
In the hours before
Local storm report, Jun 29, 8:29 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM FLASH FLOOD ORANGE 30.10N 93.76W
06/29/2017 ORANGE TX PUBLIC
SOCIAL MEDIA PICTURES OF SIGNIFICANT ROADWAY FLOODING.
&&
WARTHENLocal storm report, Jun 29, 8:50 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLASH FLOOD 1 NNW LAKE CHARLES 30.23N 93.21W
06/29/2017 CALCASIEU LA PUBLIC
SOCIAL MEDIA PHOTO OF EXTENSIVE ROADWAY FLOODING IN LAKE
CHARLES.
&&
WARTHENLocal storm report, Jun 29, 9:17 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
917 AM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 1 NW SULPHUR 30.24N 93.37W
06/29/2017 CALCASIEU LA PUBLIC
SOCIAL MEDIA VIDEO SHOWING WATER INSIDE OF A HOME ON
URBAN STREET IN SULPHUR.
&&
WARTHENLocal storm report, Jun 29, 12:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1209 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM FLASH FLOOD 1 WSW CHURCH POINT 30.40N 92.23W
06/29/2017 ACADIA LA PUBLIC
REPORT OF STREET AND ROAD FLOODING WITH ROADS CLOSED AND
VEHICLES STRANDED.
&&
WARTHENLocal storm report, Jun 29, 12:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1252 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLASH FLOOD CARENCRO 30.31N 92.04W
06/29/2017 LAFAYETTE LA PUBLIC
REPORT OF DEEP WATER ON UNIVERSITY AVE IN CARENCRO.
ADDITIONAL SOCIAL MEDIA PHOTO SHOWS SUBMERGED ROADWAY
WITH WATER NEARING HOMES.
&&
WARTHENLocal storm report, Jun 29, 1:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
113 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD CARENCRO 30.31N 92.04W
06/29/2017 LAFAYETTE LA TRAINED SPOTTER
SPOTTER REPORTS ABOUT 3 INCHES OF WATER ENTERING SWANKYS
RESTAURANT ON E PETER STREET IN CARENCRO.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:21 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 114 min |
| Jun 29, 5:40 AM CDT | Flash Flood Warning | LCH | Calcasieu | 3 hr |
| Jun 29, 5:43 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Jun 29, 6:07 AM CDT | Special Marine Warning | LCH | 38 min | |
| Jun 29, 6:50 AM CDT | Special Weather Statement | LCH | Calcasieu | 25 min |
| Jun 29, 7:06 AM CDT | Flash Flood Warning | LCH | Calcasieu | 5 hr |
| Jun 29, 7:56 AM CDT | Special Weather Statement | LCH | Allen | 34 min |
| Jun 29, 8:13 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 3 more | 11 hr |
| Jun 29, 9:32 AM CDT | River Flood Warning | LCH | Calcasieu | 50 hr |
| Jun 29, 11:09 AM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more | 3 hr |
| Jun 29, 12:30 PM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 4 hr |
| Jun 29, 1:21 PM CDT | River Flood Warning | LCH | Calcasieu | 5 days |
| Jun 29, 2:47 PM CDT | Areal Flood Advisory | LCH | Saint Landry | 118 min |
| Jun 29, 3:46 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 68 hr |
| Jun 29, 6:15 PM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 50 hr |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.